Top answers from doctors based on your search:
Disclaimer

increase stomach acid

A 35-year-old female asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Exam needed: The combination of right lower abdominal discomfort and fever raises the question of acute appendicitis..I recommend a trip to the emergency room now ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 30-year-old member asked:
Dr. Guy DaSilva
35 years experience Preventive Medicine
Ulcers and stress: Tis is a complicated answer but let me try to explain it simply. In periods of stress, there is an over production of two hormones from the adrenal. ... Read More
1
1 thank
A 27-year-old male asked:
Dr. Ronald Krauser
52 years experience Rheumatology
see details: It causes a direct irritation to the lining of the stomach.
A 46-year-old member asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Yes and mâché pain: Yes, it can.
A 33-year-old female asked:
Dr. Patricia Foster
44 years experience Psychiatry
See doctor: Don't self-medicate. If you are having digestive problems, see your pcp for a proper diagnosis. Stress and sleep deprivation can worsen many physical ... Read More
A 29-year-old male asked:
Dr. Hal Blatman
41 years experience Pain Management
Lemon water: Lemon water before eating. Not with sugar. Also can take hydrochloride acid supplements with meals. www.blatmanhealthandwellness.com.
3
3 thanks
A 31-year-old male asked:
Dr. Arthur Heller
43 years experience Gastroenterology
No: Actually can decrease acid production. Germ can affect mucus layer so it is less effective, increases inflammation and ulcers.
A 21-year-old member asked:
Dr. Oscar Novick
58 years experience Pediatrics
Stomach acid: Yes increased acid can cause pain as wellas loss of appetite
1
1 thank
A 19-year-old male asked:
Dr. Stephen Southard
15 years experience Internal Medicine
Several issues: Of note there are increased risk of GI infectious with PPI use, the strongest association being a bacteria known as "c.diff". There are lesser associ ... Read More
1
1 thank
A 31-year-old male asked:
Dr. Michael Dugan
Specializes in Hematology
Chronic gastrits: Is related to stomach acid. Gerd is the splashing of the acid into the esophagus (swallowing tube).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month